Items where Division is "Department of > Statistics" and Year is 2017

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | No Grouping
Jump to: B | V
Number of items: 2.


Bhati, Deepesh and Ravi, Sreenivasan (2017) Some new characterizations of max domains of attraction of Fréchet and log-Fréchet laws under power normalization. Statistics & Probability Letters, 130. 92 - 99. ISSN 0167-7152


Vasantha Kumari, J. and Vasudeva, R. and Ravi, S. (2017) On the asymptotic behavior of maxima and near-maxima of random observations from three parameter lognormal distribution. Communications in Statistics - Theory and Methods, 46 (17). pp. 8737-8747. ISSN 1532-415X

This list was generated on Tue Jan 19 09:01:27 2021 IST.